Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 3, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Feb 17, 2022, 8:04 AM CST for Pulaski County, Missouri. It took effect at Feb 17, 2022, 4:32 PM CST. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 17, 2022, 8:04 AM CST (14:04 UTC)
- In effect from
- Feb 17, 2022, 4:32 PM CST
- Expired
- Feb 19, 2022, 3:33 AM CST
- In force
- 35 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 134 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Piney at Ft. Wood - East Gate (BIGM7). The gauge peaked at 14.53 ft at Feb 18, 2022, 12:00 PM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06930060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
286
WGUS43 KSGF 171404
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
804 AM CST Thu Feb 17 2022
...The National Weather Service in Springfield MO has issued a Flood
Warning for the following rivers in Missouri...
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
.Heavy rainfall received last last night and early today will cause
the river to rise above flood stage.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
Friday morning at 815 AM CST.
&&
MOC169-181415-
/O.NEW.KSGF.FL.W.0003.220218T1236Z-220220T0027Z/
/BIGM7.1.ER.220218T1236Z.220219T0000Z.220219T1826Z.NO/
804 AM CST Thu Feb 17 2022
...FLOOD WARNING IN EFFECT FROM FRIDAY MORNING TO SATURDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...From Friday morning to Saturday evening.
* IMPACTS...At 10.0 feet, flood waters affect the lower TA 250
Training Area and Highway J east of Fort Wood East Gage.
* ADDITIONAL DETAILS...
- At 7:00 AM CST Thursday the stage was 3.3 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 12.0 feet tomorrow evening. It
will then fall below flood stage early Saturday afternoon.
- Flood stage is 8.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MMT7 follow-up statements
631
WGUS83 KSGF 171432
FLSSGF
Flood Statement
National Weather Service Springfield MO
832 AM CST Thu Feb 17 2022
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
Jacks Fork at Alley Spring affecting Shannon County.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
For the Jacks Fork River Basin...including Alley Spring, Eminence...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
late tonight at 530 AM CST.
&&
MOC203-181130-
/O.EXT.KSGF.FL.W.0001.220217T1900Z-220218T1121Z/
/ALYM7.1.ER.220217T1900Z.220218T0000Z.220218T0521Z.NO/
832 AM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Jacks Fork at Alley Spring.
* WHEN...From this afternoon to late tonight.
* IMPACTS...At 11.0 feet, much of Alley Spring Campground floods.
Water flows through Alley Spring Campground and isolates the 200
Area Camp Sites.
* ADDITIONAL DETAILS...
- At 7:30 AM CST Thursday the stage was 3.4 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 11.5 feet this evening. It will
then fall below flood stage late this evening.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC169-181445-
/O.EXT.KSGF.FL.W.0003.220218T1236Z-220220T0026Z/
/BIGM7.1.ER.220218T1236Z.220219T0000Z.220219T1826Z.NO/
832 AM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO SATURDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...From Friday morning to Saturday evening.
* ADDITIONAL DETAILS...
- At 8:00 AM CST Thursday the stage was 3.3 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 12.0 feet tomorrow evening. It
will then fall below flood stage early Saturday afternoon.
- Flood stage is 8.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
KP534
WGUS83 KSGF 172147
FLSSGF
Flood Statement
National Weather Service Springfield MO
347 PM CST Thu Feb 17 2022
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
.Heavy rainfall received last night and early today will cause the
river to rise above flood stage.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
Friday afternoon at 400 PM CST.
&&
MOC169-182200-
/O.EXT.KSGF.FL.W.0003.220217T2232Z-220219T1216Z/
/BIGM7.1.ER.220217T2232Z.220218T1200Z.220219T0616Z.NO/
347 PM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until Saturday morning.
* ADDITIONAL DETAILS...
- At 3:00 PM CST Thursday the stage was 6.3 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 12.0 feet tomorrow morning.
It will then fall below flood stage early Saturday morning.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
11.7 feet on 03/23/2012.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
JD/EW757
WGUS83 KSGF 180222
FLSSGF
Flood Statement
National Weather Service Springfield MO
822 PM CST Thu Feb 17 2022
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
.Heavy rainfall received last night and early today will cause the
river to rise above flood stage.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
Friday afternoon at 1230 PM CST.
&&
MOC169-181830-
/O.EXT.KSGF.FL.W.0004.220218T0222Z-220218T1825Z/
/RBXM7.1.ER.220217T2347Z.220218T0600Z.220218T1225Z.NO/
822 PM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY TOMORROW
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...From this evening to early tomorrow afternoon.
* IMPACTS...At 8.0 feet, low parts of Spring Road south of Business
66 in Waynesville flood.
* ADDITIONAL DETAILS...
- At 7:30 PM CST Thursday the stage was 8.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CST Thursday was 8.1 feet.
- Forecast...The river is expected to rise to a crest of 8.3
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
7.4 feet on 04/27/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-190230-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T0545Z/
/BIGM7.1.ER.220217T2304Z.220218T0600Z.220218T2345Z.NO/
822 PM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground
is two feet deep.
* ADDITIONAL DETAILS...
- At 8:00 PM CST Thursday the stage was 9.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CST Thursday was 9.6 feet.
- Forecast...The river is expected to rise to a crest of 12.1
feet just after midnight tonight. It will then fall below
flood stage tomorrow afternoon.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
11.7 feet on 03/23/2012.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
JD/EW220
WGUS83 KSGF 180443
FLSSGF
Flood Statement
National Weather Service Springfield MO
1043 PM CST Thu Feb 17 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
.Heavy rainfall received last night and early today will continue to
cause the river to rise above flood stage.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
Friday afternoon at 1230 PM CST.
&&
MOC169-190445-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T1216Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0616Z.NO/
1043 PM CST Thu Feb 17 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until Saturday morning.
* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground
is two feet deep.
* ADDITIONAL DETAILS...
- At 10:00 PM CST Thursday the stage was 10.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 PM CST Thursday was 10.5 feet.
- Forecast...The river is expected to rise to a crest of 13.1
feet tomorrow morning. It will then fall below flood stage
early Saturday morning.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
13.0 feet on 02/12/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC169-181830-
/O.CON.KSGF.FL.W.0004.000000T0000Z-220218T1825Z/
/RBXM7.1.ER.220217T2347Z.220218T0600Z.220218T1225Z.NO/
1043 PM CST Thu Feb 17 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux
in Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
* ADDITIONAL DETAILS...
- At 9:30 PM CST Thursday the stage was 9.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 PM CST Thursday was 9.1 feet.
- Forecast...The river is expected to rise to a crest of 9.3
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
9.4 feet on 10/10/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
EW744
WGUS83 KSGF 181027
FLSSGF
Flood Statement
National Weather Service Springfield MO
427 AM CST Fri Feb 18 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Eminence affecting Shannon County.
Jacks Fork at Alley Spring affecting Shannon County.
.Heavy rainfall received Wednesday night and early Thursday led to
rivers in the Jacks Fork, Big Piney and Roubidoux basins to rise
above flood stage. Rivers in the Jacks Fork Basin have crested and
are expected to remain below flood stage through today.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
early this morning at 530 AM CST.
&&
MOC203-181130-
/O.CAN.KSGF.FL.W.0005.000000T0000Z-220218T1027Z/
/EMCM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
427 AM CST Fri Feb 18 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Jacks Fork at Eminence.
* ADDITIONAL DETAILS...
- At 3:30 AM CST Friday the stage was 9.8 feet.
- Forecast...The river is expected to fall to 3.3 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
MOC203-181130-
/O.CAN.KSGF.FL.W.0001.000000T0000Z-220218T1027Z/
/ALYM7.1.ER.220217T2101Z.220217T2315Z.000000T0000Z.NO/
427 AM CST Fri Feb 18 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Jacks Fork at Alley Spring.
* ADDITIONAL DETAILS...
- At 3:30 AM CST Friday the stage was 7.4 feet.
- Forecast...The river is expected to fall to 3.4 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC169-182345-
/O.EXT.KSGF.FL.W.0004.000000T0000Z-220218T2338Z/
/RBXM7.1.ER.220217T2347Z.220218T0700Z.220218T1738Z.NO/
427 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...Until late this afternoon.
* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux
in Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
* ADDITIONAL DETAILS...
- At 3:30 AM CST Friday the stage was 9.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM CST Friday was 10.0 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 2.6 feet Tuesday
evening.
- Flood stage is 7.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-191030-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T1355Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0755Z.NO/
427 AM CST Fri Feb 18 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until tomorrow morning.
* ADDITIONAL DETAILS...
- At 4:00 AM CST Friday the stage was 12.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 AM CST Friday was 12.8 feet.
- Forecast...The river will rise to 13.3 feet this morning. It
will then fall to 13.1 feet and begin rising again this
morning. It will rise to 13.3 feet this afternoon. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 8.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MMT840
WGUS83 KSGF 181427
FLSSGF
Flood Statement
National Weather Service Springfield MO
827 AM CST Fri Feb 18 2022
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County.
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
For the Roubidoux Creek...including Waynesville...Minor flooding is
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 545 PM CST.
&&
MOC169-182345-
/O.CON.KSGF.FL.W.0004.000000T0000Z-220218T2338Z/
/RBXM7.1.ER.220217T2347Z.220218T0700Z.220218T1738Z.NO/
827 AM CST Fri Feb 18 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Roubidoux Creek near Waynesville.
* WHEN...Until late this afternoon.
* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux
in Waynesville just north of the Business 66 bridge floods. Spring
Road near I-44 floods.
* ADDITIONAL DETAILS...
- At 3:30 AM CST Friday the stage was 9.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM CST Friday was 10.0 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 2.6 feet Tuesday
evening.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
9.8 feet on 05/04/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-191400-
/O.CON.KSGF.FL.W.0003.000000T0000Z-220219T1355Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0755Z.NO/
827 AM CST Fri Feb 18 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Piney below Fort Leonard Wood - East Gate.
* WHEN...Until tomorrow morning.
* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground
is two feet deep.
* ADDITIONAL DETAILS...
- At 4:00 AM CST Friday the stage was 12.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:00 AM CST Friday was 12.8 feet.
- Forecast...The river will rise to 13.3 feet this morning. It
will then fall to 13.1 feet and begin rising again this
morning. It will rise to 13.3 feet this afternoon. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
13.3 feet on 02/26/2001.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
JR833
WGUS83 KSGF 190933
FLSSGF
Flood Statement
National Weather Service Springfield MO
333 AM CST Sat Feb 19 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood -East Gate affecting Pulaski
County.
MOC169-191045-
/O.CAN.KSGF.FL.W.0003.000000T0000Z-220219T0933Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.000000T0000Z.NO/
333 AM CST Sat Feb 19 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Piney below Fort Leonard Wood - East Gate.
* ADDITIONAL DETAILS...
- At 3:00 AM CST Saturday the stage was 7.1 feet.
- Forecast...The river is expected to fall to 3.4 feet
Wednesday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
DCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 6:10 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Feb 17, 6:10 AM CST, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
610 AM CST Thu Feb 17 2022
Key Messages:
1. Widespread rainfall will transition to wintry precipitation
beginning early today as a cold front moves across the area.
2. Localized flooding and isolated strong to severe storms may
occur south and east of the front through late morning/early
afternoon.
3. Very cold temperatures are expected tonight with warmer and
dry conditions over the weekend.
.UPDATE...
Issued at 553 AM CST Thu Feb 17 2022
Went ahead and adjusted start times on the winter weather
advisories for locations along Interstate 44 and Highway 60 to
begin earlier due to faster surge of colder air behind the cold
front moving across the region this morning.
&&
.SHORT TERM...(Today and tonight)
Issued at 257 AM CST Thu Feb 17 2022
Widespread moderate to heavy rainfall continued along and south
of I-44 early this morning south of a strong cold front which
currently extends from Lake of the Ozarks to Joplin. Temperatures
to the north of the front were dropping quickly into the mid and
upper 30s.
To the west, another large area of precipitation was moving
northeastward out of Oklahoma into southeast Kansas and southwest
Missouri. Surface observations indicate that areas near Wichita
were receiving thunderstorms with sleet and freezing rain. This
area of enhanced wintry precipitation will push eastward into our
southeast Kansas counties over the next few hours and continue
spreading into southwest MO. Could see some localized ice
accumulations of around one to two tenth of an inch where storms
move over sub-freezing surface temps.
Otherwise, wintry precipitation will transition to snow through
the day as temperatures continue to fall through the lower 30s
into the 20 from northwest to southeast. Still looks like higher
accumulations will occur over the northern edge of the forecast
area where the winter storm warning continues.
Only adjustment to going winter headlines was to extend the winter
weather advisory southward another tier of counties.
There will still be a brief window of severe storm potential
mainly this morning along the south central MO/AR border where
strong vertical wind shear and instability reside.
.LONG TERM...(Friday through Wednesday)
Issued at 257 AM CST Thu Feb 17 2022
Once today's storm system exits the region, we will see dry
conditions and a gradual warming trend through the weekend with
high pressure dominating the region.
Another low pressure system will develop over the Plains and bring
another storm system moves across the region early next week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 553 AM CST Thu Feb 17 2022
The cold front has already passed through the JLN and SGF
aerodromes early this morning and expect wintry mix to begin a few
hours earlier than previous forecasts indicated. So by 13-14Z both
locations should be seeing an intermittent mix of freezing rain
and sleet. Have also included some tempo thunder with elevated
unstable airmass overriding the colder air near the surface.
Expect IFR/LIFR to persist most of the day at all airports as
moisture from the southwest overspreads the region.
Once the 700 mb trough axis shifts east of the area between 00z
and 06z, expect improving ceilings and northerly winds dropping to
below 15 knots.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through this afternoon for MOZ057-058-068>071-
079>083-088>098-101>106.
Winter Weather Advisory from 9 AM this morning to 9 PM CST this
evening for MOZ095>098-101>105.
Winter Weather Advisory until 9 PM CST this evening for MOZ057-
058-068>071-077>083-088>094.
Winter Storm Warning until 9 PM CST this evening for MOZ055-056-
066-067.
KS...Winter Weather Advisory until 9 PM CST this evening for KSZ097-
101.
Winter Storm Warning until 9 PM CST this evening for KSZ073.
&&
UPDATE...Terry
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...TerryHazardous weather outlook, Feb 17, 7:14 AM CST, 50 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 714 AM CST Thu Feb 17 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181315- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 714 AM CST Thu Feb 17 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated lightning risk. Limited excessive cold risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. Elevated ice accumulation risk. Elevated snow and or sleet risk. DISCUSSION... A strong storm system will continue to move across the area today. Widespread rainfall on already saturated areas could lead to localized flooding of low water crossings, especially along and south of Interstate 44. A change from liquid to wintry precipitation will occur through this afternoon from north to south as colder air moves into the region. The highest potential for snow accumulations over three inches in addition to sleet and freezing rain will be closer to the Highway 54 corridor and points north. Localized higher accumulations of freezing rain will also be possible over southwest Missouri this morning where thunderstorms occur in combination with sub-freezing surface temperatures. Some impacts to travel are possible north of Interstate 44 and potentially north of Highway 60 from this afternoon into early evening. Very cold temperatures are expected late tonight with single digit above and below zero wind chills. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another storm system may impact the area early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Terry
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 10:41 PM CST | Special Weather Statement | SGF | Taney | 49 min |
| Feb 16, 11:35 PM CST | Areal Flood Advisory | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 10 hr |
| Feb 17, 9:19 AM CST | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Shannon, Stone and 4 more | 12 hr |
| Feb 17, 3:47 PM CST | River Flood Warning | SGF | Pulaski | 20 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.